# SDR SWAA2022050996544

- Difficulty date: April 21, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 45,530 hours, 27,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 21 BS 907+15; BS 927+6; BS 927+17. / [01] .REMOVED CORROSION ON AFT CARGO TO SIDEWALL SUPPORT AT BS.907+15 ;BS927+6 ;BS927+17 AREA FOUND TO BE OF LIMITS AT BS 927+17 L=2.000' W=0.8' D=0.015' ORIGINAL THICKNESS 0.040' REMAINING MAT 0.025' MAX LOSS 0.015' IAW SRM 53-00-53-1A-2 FIG 103 DETAIL C USED TOOL ID ATS 1671 DATE 01/2022 DUE 10/2022;[02] SRM 53-70-53-0I-2 IDENTIFICATION AND SRM 53-00-53-1A-2 ALLOWABLE DAMAGE ARE APPLICABLE;[03] VERIFIED CORRECTIVE ACTION 1 AND 2;[04] LOCATED AND DRILLED NEW SIDEWALL SUPPORT AT BS.907 TO BS 947 I.A.W SRM 51-40-05-0G-0 AND DWG 147A7501.;[05] LOCATED AND DRILLED NEW SIDEWALL SUPPORT AT BS.867 TO BS 947 I.A.W SRM 51-40-05-0G-0 ; DWG 147A7501 AND DWG 146A7502.;[06] VERIFIED CORRECTIVE ACTION #5.;[07] OK TO INSTALL NEW SIDEWALL SUPPORT AT BS.867 TO BS 947;[08] INSPECTED & VERIFIED CORRECTIVE ACTION ITEM 7. OK TO INSTALL NEW FLOOR TO SIDEWALL ANGLE IN ACB BS 867 - BS 947; RBL 21 GIVEN.;[09] INSTALLED NEW FLOOR TO SIDEWALL ANGLE IN ACB BS 867 - BS 947; RBL 21 I.A.W SRM 51-40-02-0G-0 ;DWG 146A7500 AND DWG 147A7500.;[10] UPDATED MEASUREMENTS;[11] INSTALLATION OF NEW FLOOR TO SIDEWALL ANGLE IN ACB BS 867 - BS 947; RBL 21 WILL BE ACCOMPLISHED ON CUSTOMER FAULT TTG8Q004GAJV;[12] INSPECTED & VERIFIED CORRECTIVE ACTION ITEMS 10 & 11.
